# SDR SWAA2023050930633

- Difficulty date: April 23, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB ACCESS PANEL 333AB HAS BLADE SEAL CRACKED<[01] REMOVED AND REPLACED BLADE SEAL AT LEFT HORIZONTAL STAB ACCESS PANEL 333AB IRW SRM 51-40-02;[02] VERIFIED STEP 1.
